MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD MAXZERO¿ EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9275
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxzero¿ extension set experienced breakage.The following information was provided by the initial reporter: that multiple lines connect to snapped and broke.
 
Additional Manufacturer Narrative
H.6.Investigation: a complaint of tubing snapping and breaking was received from the customer.A sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.The set had the second set of maxzeros separated.The tubing was not damaged and no solvent was noticed on the piece that connects to the rest of the set.A device history record review for model mz9275 lot number 21025160 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The manufacturing plant was notified of this defect.The root cause was determined to be a lack of solvent added to the connection site.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of component damage with lot #21025160 regarding item mz9275.
 
Event or Problem Description

Brand Name
BD MAXZERO¿ EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14438845
Report Number9616066-2022-00634
Device Sequence Number5658753
Product Code FPA
UDI-Device Identifier10885403240768
UDI-Public10885403240768
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2024
Device Catalogue NumberMZ9275
Device Lot Number21025160
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date05/19/2022
Supplement Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown